MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS30150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
I t was reported that the subject stent deployed prematurely during the procedure.Procedure was completed successfully.No further information available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the stent delivery wire (sdw) was seen to be kinked/bent.The stent introducer sheath tip was seen to be damaged.The stent was not returned.Functional inspection was not conducted as the stent was not returned.The reported event ¿stent deployed prematurely during use¿ was confirmed as the stent was deployed and not returned.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event ¿stent deployed prematurely during use¿ was confirmed during the analysis of the returned device.The device did not meet specifications when received for complaint investigation based on analysis results.Additional information received indicated that the device was prepared for use as per the directions for use, the device was confirmed to be in good condition prior to use on the patient, continuous flush was set up and maintained and the patient¿s anatomy was described as 'moderately torturous.' the stent was not returned.The sdw was seen to be kinked/bent.The stent introducer sheath tip was seen to be damaged.It is probable that tortuous anatomy may have caused damages to the device and the reported issue.An assignable cause of procedural factors will be assigned to the reported and analyzed event: ¿stent deployed prematurely during use¿, and to the analyzed events ¿sdw kinked/bent¿ and ¿stent introducer sheath distal tip damaged¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
It was reported that the subject stent deployed prematurely during the procedure.Procedure was completed successfully.No further information available.

Brand Name
NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20102982
Report Number3008881809-2024-00387
Device Sequence Number7748013
Product Code QCA
UDI-Device Identifier07613327382228
UDI-Public(01)07613327382228(17)280522(10)24349379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30150
Device Lot Number24349379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown